Über Summabilitätssätze von Marcel Riesz

A. Walfisz

Mathematische Annalen (1925)

  • Volume: 93, page 130-148
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Walfisz, A.. "Über Summabilitätssätze von Marcel Riesz." Mathematische Annalen 93 (1925): 130-148. <http://eudml.org/doc/159082>.

author = {Walfisz, A.},
journal = {Mathematische Annalen},
language = {ger},
pages = {130-148},
title = {Über Summabilitätssätze von Marcel Riesz},
url = {http://eudml.org/doc/159082},
volume = {93},
year = {1925},

AU - Walfisz, A.
TI - Über Summabilitätssätze von Marcel Riesz
JO - Mathematische Annalen
PY - 1925
VL - 93
SP - 130
EP - 148
LA - ger
UR - http://eudml.org/doc/159082
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.